# SDR DALA2019030501449

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,560 hours, 38,551 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0650 -RTO- AT 50KTS, 26L, ATL, AIRCRAFT ABNORMALLY REQUIRED FULL RIGHT RUDDER TO MAINTAIN CENTERLINE. CORRECTIVE ACTION: R/R'D BOTH NOSE TIRE ASSEMBLIES PER AMM 32-45. ACCOMPLISHED NOSE GEAR STRUT SVC PER AMM 12-15. R/R'D SPRING CARTRIDGE PER AMM 32-51-08 TO STEP 10. PERFORMED FIM 32-51-00-815-802 UP TO BLOCK 4 ON INSP NLG PISTON AND STEERING CABLES THRU FULL TRAVEL W/NTF, STEERING SMOOTH IN BOTH DIRECTIONS. FOUND BOTH NLG PISTON POSITION AND STEERING CABLE TENSION LOW. ADJUSTED BOTH PER AMM 32-51-00. STEERING OPS CHECK GOOD. C/W A/B ANTI-SKID TEST PER AMM 05-51. R/R'D NOSE WHEEL STEERING ACTUATOR PER AMM 32-51. OPS LEFT. RAN ENGINES TO POWER, COMPARED THROTTLES; NO THROTTLE SPLIT FOUND PER AMM 71-00. TRANSFERRED HIGH SPEED TAXI AND TF TO LOGPAGES 5514160 AND 5514161.
